Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Is it depression?
    avatar
    campbend posted:
    I'm just wondering if anyone has some input on this. I am feeling all the hallmark symptoms of depression: sadness, tearfulness, lethargy, difficulty concentrating... But I'm also have a tight feeling in my chest and my brain feels numb. I'm having a hard time focusing my eyes. I feel really ... distant. I'm going to see my dr. tomorrow, but just wondering if anyone else can give me something to look into before then. Thanks!
    Reply
     
    avatar
    SleepyKittenz responded:
    I do the same thing my brain gets numb and I end up forgetting
     
    avatar
    susiemargaret responded:
    hello, C --

    how did your dr's apptmt go?

    -- susie margaret
    what good is gold, or silver too, if your heart's not good and true -- hank williams, sr.
     
    avatar
    campbend replied to susiemargaret's response:
    It went well! They prescribed Celexa. I'm on day 4... things are improving, but I also made a lot of lifestyle changes (exercising daily, eating healthy foods, getting more sleep - although that's been most difficult) so it's hard to know what's a response to those changes and what's due to the medication. Seems like it's a little early for the Celexa to start working.
     
    avatar
    susiemargaret replied to campbend's response:
    hello, C --

    it may be the celexa or it may be the other things. it doesn't matter right now; lifestyle changes count too.

    most antidepressants take more than four days to kick in, it's true. on the other hand, when i started with prozac -- the very first antidepressant i ever took -- i could feel the difference in one day. i'm not kidding; all of a sudden, everything wasn't hard.

    you're doing great so far. i send you caring thoughts and hope you will keep us posted on how things are going.

    -- susie margaret
    what good is gold, or silver too, if your heart's not good and true -- hank williams, sr.


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.